# SDR DALA2019102406117

- Difficulty date: October 11, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 62,759 hours, 23,055 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Debonded
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6716, L/P 1310633) DURING INSPECTION, 02 DISBONDED AREAS WERE FOUND. 01 TO 3 IN FROM THE INBOARD EDGE ( 3.5 IN X 1.5 IN ) AND THE OTHER TO 91 IN FROM THE INBOARD EDGE, ON PREVIOUSLY REPAIR ( 2.375 IN X 1.750 IN ) ON SLAT 5 UPPER SKIN. CHANGED TO A/C 6716 PER FTN 8X97A6. CORRECTIVE ACTION: SUMMARY OF NRC #00790: DISBONDED AREAS WERE FOUND. WERE REPAIRED PER B757-200 SRM 57-43-02 REPAIR 1 AND B757-200 SRM 51-70-10 REPAIR GENERAL. REPAIR CLASS 3 AND WEDGE TYPE "A": PERFORM AN ULTRASONIC LOW FREQUENCY BOND TEST WITHIN 600 TRAILING EDGE WEDGE FLIGHT CYCLES OR WITHIN 6 MONTHS (WHICHEVER OCCURS FIRST) PER B757-200 SRM 57-43-02 REPAIR 1 NOTE: E AND SB 757-57-0066.
